# SDR 72383

- Difficulty date: August 17, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 18,565 hours, 28,535 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 383MU
- Condition: Failed
- Location: Torque
- Part time: 2,058 hours, 2,787 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON TAKE OFF ROLLOUT, CREW NOTICED RIGHT ENGINE TORQUE INDICATOR STUCK AT 3000LBS. ABORTED TAKE OFF AND RETURN TO GATE WITH NO FURTHER INCIDENT. THE CORRECTIVE ACTION WAS AS FOLLOWED: MAINTENANCE REMOVED AND REPLACED TORQUE INDICATOR AND TRANSMITTER.
